Alert archive / Texas / Freeze Warnings in 2011

Freeze Warning 2, NWS Houston/Galveston, TX

November 27, 201123 counties in Texas

NWS Houston/Galveston, TX issued this freeze warning at Nov 27, 2011, 4:05 PM CST for 23 counties in Texas. It took effect at Nov 28, 2011, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 27, 2011, 4:05 PM CST (22:05 UTC)
In effect from
Nov 28, 2011, 12:00 AM CST
Expired
Nov 28, 2011, 9:00 AM CST
In force
9 hr
Issued by
NWS Houston/Galveston, TX
All 23 counties

Austin County, TX, Brazoria County, TX, Brazos County, TX, Burleson County, TX, Chambers County, TX, Colorado County, TX, Fort Bend County, TX, Galveston County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Jackson County, TX, Liberty County, TX, Madison County, TX, Matagorda County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Washington County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 91 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
687 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WWUS74 KHGX 272205
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
405 PM CST SUN NOV 27 2011

...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...
...WIND ADVISORY TO EXPIRE LATE THIS AFTERNOON...

.STRONG NORTHWEST WILL REMAIN GUSTY THROUGH SUNSET AND DECREASE
QUICKLY AFTER SUNSET. LIGHT WINDS AND CLEAR SKIES WILL ALLOW
TEMPERATURES TO DROP SIGNIFICANTLY TONIGHT. A GOOD PORTION OF
SOUTHEAST TEXAS TO SEE TEMPERATURE AT OR BELOW FREEZING FOR A FEW
HOURS EARLY MONDAY MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON
METRO AREA SHOULD REMAIN ABOVE FREEZING.

TXZ176-195>198-210>214-226-227-235>238-280615-
/O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
/O.CON.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...
FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON...
HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY...
MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA...
PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...
RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY...
TOMBALL...WEIMAR...WHARTON...WINNIE
405 PM CST SUN NOV 27 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY. 

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST
  SHOULD SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON.

* EVENT...NORTHWEST WINDS 20 TO 30 MPH. GUSTS 35 TO 40 MPH
  POSSIBLE ESPECIALLY NEAR THE COAST. 

* TIMING...NOW THROUGH 5 PM TODAY.

* IMPACT...MAINLY FOR DRIVERS ON EAST-WEST ORIENTED ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS.

&&

$$

TXZ163-164-177>179-199-200-280615-
/O.NEW.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE...
CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY...
LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY...
WILLIS
405 PM CST SUN NOV 27 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY. 

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST
  SHOULD SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
2 follow-up statements
238 
WWUS74 KHGX 272308
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
508 PM CST SUN NOV 27 2011

...WIND ADVISORY HAS BEEN EXPIRED...
...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING... 

.LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP
SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS TO SEE
TEMPERATURE AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY
MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD
REMAIN ABOVE FREEZING.

TXZ176-195>198-210>214-226-227-235>238-281000-
/O.EXP.KHGX.WI.Y.0030.000000T0000Z-111127T2300Z/
/O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-WALLER-
WASHINGTON-WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...
COLLEGE STATION...COLUMBUS...EAGLE LAKE...EDNA...EL CAMPO...
FREEPORT...FRIENDSWOOD...GALVESTON...HEMPSTEAD...HOUSTON...
HUMBLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...LEAGUE CITY...
MADISONVILLE...MISSOURI CITY...MONT BELVIEU...NAVASOTA...
PALACIOS...PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...
RICHMOND...ROSENBERG...SEALY...SUGAR LAND...TEXAS CITY...
TOMBALL...WEIMAR...WHARTON...WINNIE
508 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...
...WIND ADVISORY HAS EXPIRED...

EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES
ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING AREAS.
MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD
SEE ABOVE FREEZING TEMPERATURES.

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ163-164-177>179-199-200-281000-
/O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
HOUSTON-LIBERTY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-
INCLUDING THE CITIES OF...CLEVELAND...COLDSPRING...CONROE...
CORRIGAN...CROCKETT...DAYTON...GROVETON...HUNTSVILLE...LIBERTY...
LIVINGSTON...ONALASKA...SHEPHERD...THE WOODLANDS...TRINITY...
WILLIS
508 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST MONDAY...

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 29 AND 32 DEGREES 
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING 
  AREAS. MORE URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE 
  COAST SHOULD SEE ABOVE FREEZING TEMPERATURES. 

* TIMING...4 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
774 
WWUS74 KHGX 280309
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 PM CST SUN NOV 27 2011

...FREEZING TEMPERATURES EXPECTED EARLY MONDAY MORNING...

.LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP
SIGNIFICANTLY TONIGHT. A GOOD PORTION OF SOUTHEAST TEXAS WILL SEE
TEMPERATURES AT OR BELOW FREEZING FOR A FEW HOURS EARLY MONDAY
MORNING. OVERNIGHT LOWS IN AND NEAR THE HOUSTON METRO AREA SHOULD
REMAIN AROUND OR JUST BELOW FREEZING. TEMPERATURES JUST ABOVE
FREEZING ARE EXPECTED ALONG THE COAST.

TXZ163-164-176>179-195>200-210>214-226-227-235>238-281500-
/O.CON.KHGX.FZ.W.0002.111128T0600Z-111128T1500Z/
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
BELLVILLE...BRENHAM...BROOKSHIRE...BRYAN...CALDWELL...CLEVELAND...
COLDSPRING...COLLEGE STATION...COLUMBUS...CONROE...CORRIGAN...
CROCKETT...DAYTON...EAGLE LAKE...EDNA...EL CAMPO...FREEPORT...
FRIENDSWOOD...GALVESTON...GROVETON...HEMPSTEAD...HOUSTON...
HUMBLE...HUNTSVILLE...KATY...LAKE JACKSON...LAKE SOMERVILLE...
LEAGUE CITY...LIBERTY...LIVINGSTON...MADISONVILLE...
MISSOURI CITY...MONT BELVIEU...NAVASOTA...ONALASKA...PALACIOS...
PASADENA...PEARLAND...PIERCE...PRAIRIE VIEW...RICHMOND...
ROSENBERG...SEALY...SHEPHERD...SUGAR LAND...TEXAS CITY...
THE WOODLANDS...TOMBALL...TRINITY...WEIMAR...WHARTON...WILLIS...
WINNIE
909 PM CST SUN NOV 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST MONDAY...

* EVENT...TEMPERATURES WILL DROP TO BETWEEN 28 AND 32 DEGREES
  ACROSS THE WARNING AREA...ESPECIALLY IN RURAL AND LOW LYING
  AREAS. URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST
  SHOULD OBSERVE TEMPERATURES AT OR JUST ABOVE FREEZING.

* TIMING...2 AM AND 8 AM MONDAY MORNING.

* IMPACT...FREEZING TEMPERATURES WILL AFFECT TENDER PLANTS AND 
  VEGETATION. EXPOSED PIPES WILL NEED TO BE COVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this freeze warning went out at Nov 27, 3:33 PM CST, 32 minutes earlier.

Area forecast discussion, Nov 27, 3:33 PM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
333 PM CST SUN NOV 27 2011

.DISCUSSION...
CLEAR SKIES ACROSS THE AREA THIS AFTN BUT WINDS STILL RATHER BRISK
AS WE HEAD INTO THE EVENING HOURS. THESE WINDS ARE EXPECTED TO DE-
COUPLE AFTER SUNSET AND WITH THE VERY LOW DEWPOINTS/CLEAR SKIES WE
SHOULD SEE DECENT RADIATIONAL COOLING OVERNITE. AS SUCH...A FREEZE
WARNING WILL BE ISSUED FOR TONIGHT FOR ALL OF SE TX...BUT THE MORE
URBAN AREAS WILL LIKELY REMAIN ABOVE FREEZING TEMPS. ATTM NOT SEE-
ING A HARD FREEZE (I.E. BELOW 32 FOR AT LEAST 2 HRS) AS WINDS WILL
LIKELY NOT BE CALM.

OTHERWISE NOT A LOT OF CHANGES WITH THE FCST FOR THE UPCOMING WEEK
AS A DEEP NNWLY FLOW DEVELOPS/PERSISTS AHEAD OF THE NEXT UPPER LVL
TROF PROGGED TO DEEPEN/DEVELOP AROUND THE CALI BAJA TOWARD THE END
OF THE WEEK. SEEING A BIT BETTER AGREEMENT IN THE MODELS WITH THIS
SYSTEM BUT THERE ARE HINTS THAT THIS SYSTEM COULD GET HUNG UP WITH
THE NEXT CLOSED UPPER LOW THAT MODELS ARE GOING WITH RATHER STRONG
FOR NEXT WEEKEND. AT ANY RATE WE HAVE A LOT OF TIME IN BETWEEN AND
THE QUIET COOL WX TO LINGER. A RE-ENFORCING AIRMASS (VIA WEAK COOL
FRONT) ON TUES TO HELP KEEP US POP FREE UNTIL FRI WITH THAT AFORE-
MENTIONED UPPER TROF AND ANOTHER COLD FRONT. 41

&&

.AVIATION...
NORTHWEST WINDS 15-22 KTS WITH GUSTS 25-32 KTS WILL PERSIST UNTIL
23Z. WINDS SHOULD DROP OFF QUICKLY IN THE 23-01Z TIME
FRAME...DECOUPLING TO AROUND 5 KTS INLAND...AROUND 10 KTS COAST THIS
EVENING. NORTHWEST WINDS 8-12 KTS EXPECTED MONDAY. VFR WITH CLEAR
SKIES THROUGH THE PERIOD.  35

&&

.MARINE...
STRONG NORTHWEST WINDS WILL DIMINISH OVER THE BAYS THIS EVENING AND
OVER THE 00-60 NM WATERS SLOWLY TONIGHT AND MONDAY AS HIGH PRESSURE
BUILDS OVER THE WATERS. WILL KEEP SCA GOING FOR NEARSHORE WATERS
UNTIL 06Z AND FOR OFFSHORE WATERS UNTIL 12Z MONDAY. WILL KEEP
CAUTION FLAGS GOING UNTIL MIDDAY MONDAY. TIDES ARE CURRENTLY RUNNING
1.5-2.0 FEET BELOW NORMAL. TIDE LEVELS WILL SLOWLY RECOVER BUT WILL
REMAIN BELOW NORMAL UNTIL MIDWEEK. SEAS WILL DROP TO 2-3 FEET BY
LATE MONDAY AND REMAIN BELOW 4 FEET THE REMAINDER OF THE WEEK. LIGHT
TO MODERATE OFFSHORE FLOW WILL PERSIST UNTIL WEDNESDAY REINFORCED BY
ANOTHER WEAK FRONTAL PASSAGE ON TUESDAY. WINDS WILL VEER TO THE EAST
WEDNESDAY WITH ONSHORE FLOW RETURNING THURSDAY AS HIGH PRESSURE
MOVES EAST. ANOTHER COLD FRONT WILL PUSH THROUGH THE WATERS FRIDAY.

35

&&

.FIRE WEATHER...
RED FLAG WARNING WILL EXPIRE AT 6PM AS WINDS DIMINISH AND RH VALUES
RECOVER. LOW RH VALUES (20-30 PCT) ARE EXPECTED AGAIN MONDAY BUT
WINDS WILL ONLY BE IN THE 8-12 MPH RANGE. RH VALUES WILL TREND
HIGHER THE REMAINDER OF THE WEEK.  35

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      32  60  35  63  38 /   0   0   0   0   0
HOUSTON (IAH)              34  59  37  65  38 /   0   0   0   0   0
GALVESTON (GLS)            41  58  46  66  47 /   0   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST MONDAY FOR THE
     FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...
     CHAMBERS...COLORADO...FORT BEND...GALVESTON...GRIMES...
     HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     JACKSON...MADISON...MATAGORDA...WALLER...WASHINGTON...
     WHARTON.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM 6 PM THIS EVENING TO
     MIDNIGHT CST TONIGHT FOR THE FOLLOWING ZONES: GALVESTON
     BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT
     20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM MIDNIGHT CST TONIGHT
     THROUGH MONDAY MORNING FOR THE FOLLOWING ZONES: WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION MONDAY MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 27, 4:04 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
404 PM CST SUN NOV 27 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-282215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
404 PM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A FREEZE WARNING IS IN EFFECT FOR MOST OF SOUTHEAST TEXAS
OVERNIGHT INTO EARLY MONDAY MORNING. TEMPERATURES ARE EXPECTED TO
DROP TO FREEZING OR JUST BELOW FREEZING TEMPERATURES ACROSS THE
REGION...ESPECIALLY IN RURAL AND LOW LYING AREAS. HOWEVER THE MORE
URBAN AREAS AND LOCATIONS ALONG THE IMMEDIATE COAST SHOULD SEE
ABOVE FREEZING TEMPERATURES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

FREEZING TEMPERATURES ARE EXPECTED FOR MOST OF SOUTHEAST TEXAS
EARLY MONDAY MORNING. TEMPERATURES SHOULD REBOUND QUICKLY BY MID
MONDAY MORNING.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ330-335-350-355-370-375-282215-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
404 PM CST SUN NOV 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS THROUGH
THE EARLY EVENING. WINDS SHOULD BE DECREASING OVERNIGHT THROUGH
MONDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 3:38 AM CSTRed Flag WarningHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more14 hr
Nov 27, 9:52 AM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 10 more7 hr

Nearby

Freeze Warnings in Texas, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.